RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 219, Number 4, Pages 793–796 (Mi dan38696)  

MATHEMATICS

Discrete linear systems and their connection with M. M. Dzrbasjan's theory of factorization of meromorphic functions

M. S. Livshits

Kharkov State University

Full text: PDF file (503 kB)

Bibliographic databases:
UDC: 517.54+573.88
Presented: И. Н. Векуа
Received: 16.04.1974

Citation: M. S. Livshits, “Discrete linear systems and their connection with M. M. Dzrbasjan's theory of factorization of meromorphic functions”, Dokl. Akad. Nauk SSSR, 219:4 (1974), 793–796

Citation in format AMSBIB
\Bibitem{Liv74}
\by M.~S.~Livshits
\paper Discrete linear systems and their connection with M.\,M.~Dzrbasjan's theory of factorization of meromorphic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 219
\issue 4
\pages 793--796
\mathnet{http://mi.mathnet.ru/dan38696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0380485}
\zmath{https://zbmath.org/?q=an:0323.30032}


Linking options:
  • http://mi.mathnet.ru/eng/dan38696
  • http://mi.mathnet.ru/eng/dan/v219/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020